Expand icon Search icon File icon file Download

Items where Author is "Mikhailov, AV"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Grahovski, GG and Konstantinou-Rizos, S and Mikhailov, AV (2016) Grassmann extensions of Yang–Baxter maps. Journal of Physics A: Mathematical and Theoretical, 49 (14). p. 145202. DOI https://doi.org/10.1088/1751-8113/49/14/145202

Grahovski, GG and Mikhailov, AV and Konstantinou-Rizos, S (2015) A non-commutative extension of the Adler-Yamilov Yang-Baxter map. Bull. Chechen State University, 17. pp. 33-39.

Mikhailov, AV and Papamikos, G and Wang, JP (2014) Darboux transformation with dihedral reduction group. Journal of Mathematical Physics, 55 (11). p. 113507. DOI https://doi.org/10.1063/1.4901224

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces. Theoretical and Mathematical Physics, 167 (3). pp. 740-750. DOI https://doi.org/10.1007/s11232-011-0058-2

This list was generated on Fri Feb 3 01:35:56 2023 GMT.